MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARX FIT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BOSTON SCIENTIFIC CORPORATION POLARX FIT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number M004CRBS2060
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Cryo balloon blood detection error /catheter removed.New catheter opened.No harm to patient.Problem resolved.

Brand Name
POLARX FIT
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key19010765
Report Number19010765
Device Sequence Number14395998
Product Code OAE
UDI-Device Identifier08714729992622
UDI-Public(01)08714729992622
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/08/2024
Report Date (Section F) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM004CRBS2060
Device Catalogue NumberM004CRBS2060
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/01/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/01/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight59 KG
Patient RaceWhite
Date Report Sent to FDA03/08/2024